Ask Health Experts and Get Answers to Your Health Question ASAP
No. In the vomit, there was nothing there to come out--it was completey dry. I did the motions of vomiting with nothing coming out.
My diarrhea was black because of the ingredient in the Pepto Bismol (I think).
I also did 2 FOBT tests in August of this year and both were negative.
I thought about the stomach virus but the nausea is intermittent. Plus, I have been checking my oral body temperature and it is between 96.6 and 97.3 at any given time. I was wondering if it was possible that my dry heaving continuously for a couple of hours could have really messed up my abdominal muscles and that is the reason for the soreness.
I can live with most of the side effects but I cant handle the nausea because I have to work. The diarrhea was after a very large meal at a restaurant and I only experienced it that one time this week.
So basic question: Do I need to run right back to the GI doctor right away or are these side effects normal? She said that it it continues, she wants to do an Upper GI and I would like to avoid that.
Ok. Is the low body temperature a concern?
One last question: Is it ok to keep taking Pepto Bismol and/or Drammamine OTC for the dizziness and nausea?